Ayuda
Ir al contenido

Dialnet


Hypersphere exotica.

  • Autores: Davide Castelvecchi
  • Localización: Scientific American, ISSN 0036-8733, Vol. 301, Nº. 2, 2009, págs. 22-23
  • Idioma: inglés
  • Texto completo no disponible (Saber más ...)
  • Resumen
    • The article reports the announcement by mathematicians Michael Hopkins, Michael Hill, and Douglas Ravenel that they have solved the Kervaire invariant problem which would help in understanding multidimensional spheres. Topics include a brief definition of higher-dimensional spaces, including the standard two-dimensional sphere, and the creation of a calculation by mathematicians John Milnor and Michel Kervaire of exotic 7-spheres, which Hopkins and colleagues solved.


Fundación Dialnet

Dialnet Plus

  • Más información sobre Dialnet Plus

Opciones de compartir

Opciones de entorno